# SDR DL76L071242

- Difficulty date: September 20, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 50,876 hours, 7,605 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 491003096
- Part serial: P168
- Condition: Making Metal
- Location: Apu Bay
- Part time: 39,131 hours, 49,131 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FOUND IN ON APU CHIP DETECTOR.  REPLACED APU.
